Spinor Bishop Equations of Curves in Euclidean 3-Space


Creative Commons License

Unal D., KİŞİ İ. , Tosun M.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.23, no.3, pp.757-765, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1007/s00006-013-0390-8
  • Title of Journal : ADVANCES IN APPLIED CLIFFORD ALGEBRAS
  • Page Numbers: pp.757-765

Abstract

In this paper, we study spinor Bishop equations of curves in . We research the spinor formulations of curves according to Bishop frames in . Also, the relations between spinor formulations of Bishop frames and Frenet frame are expressed.